MAUDE Adverse Event Report: MICROVENTION INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-7-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue/event as described could not be confirmed.
 
Event or Problem Description
As reported through a web pas clinical study, the patient had an increased residual aneurysm.Retreatment is being considered.The ae outcome is ongoing.The relationship to the study device, index endovascular procedure, study disease, and concomitant disease are all possible.The patient is asymptomatic.

Brand Name
WEB
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19716749
Report Number2032493-2024-00532
Device Sequence Number12813762
Product Code OPR
UDI-Device Identifier00842429110928
UDI-Public(01)00842429110928(11)230502(17)260430(10)0000355119
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberW5-7-3-MVI-3
Device Lot Number0000355119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight66 KG